Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Spectra of polar factors of hyponormal operators


Author: C. R. Putnam
Journal: Trans. Amer. Math. Soc. 188 (1974), 419-428
MSC: Primary 47B20
MathSciNet review: 0343088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An investigation is made of the interdependence and properties of the spectrum of a hyponormal operator T and of the spectra, and absolutely continuous spectra, of the factors in a polar factorization of T when the latter exists.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0343088-8
PII: S 0002-9947(1974)0343088-8
Keywords: Hyponormal operators, polar factorization, spectra of operators, absolutely continuous spectra
Article copyright: © Copyright 1974 American Mathematical Society